# SDR CALA2010020500028

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 6,762 hours, 2,444 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1550121221
- Condition: Leaking
- Location: Nr 2 Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SYS BLOW PRESS HYD WENT INTERMITTENT LIGHT CHECK GAUGE AND ZERO FLUID TURNED OFF ENG DRIVEN B SYS HYD SWITCH OFF WHEN BEGINNING CONFIGURATION (FLAPS) PRESS B SYS WENT TO ZERO FOLLOWED CHECK LIST PROCEDURES AND PUT OUT ALT FLAPS.  FOUND PRESSURE LINE NR 2 ENG DRIVEN PUMP LEAKING AT PYLON.  REPLACED LINE LEAK CHECK GOOD REF 20-10-52.  REPLACED EDP PRECAUTIONARY REF MM 29-11-00 LEAK CHECK GOOD.  FLUSHED SYSTEM RE MM 29-11-00 NO CONTAMINATION IN FILTERS AND LEAK CHECK GOOD.  SERVICED HYD FLUID.
